Items where Author is "Anwar, Matloob"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Jakšetić, Julije and Anwar, Matloob and Pečarić, Josip and Ur Rehman, Atiq (2010) Exponential convexity, positive semi–definite matrices and fundamental inequalities. = Exponential convexity, positive semi–definite matrices and fundamental inequalities. Journal of Mathematical Inequalities, 4 (2). pp. 171-189. ISSN 1846-579X. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 4.

This list was generated on Tue Jun 19 06:38:27 2018 CEST.